Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 94, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jul 29, 2008, 8:47 PM CDT for Brown County, Outagamie County, Wisconsin. It was in force for 43 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 29, 2008, 8:47 PM CDT (01:47 UTC)
- Expired
- Jul 29, 2008, 9:30 PM CDT
- In force
- 43 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
Counties Brown County, WI, Outagamie County, WI
The radar
The Green Bay radar (KGRB), 12 km from the middle of the area, began a volume at 01:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 29, 9:00 PM CDT | TSTM WND DMG | Oneida, WI | SEVERAL TREES KNOCKED DOWN ON CR U AND CR J SOUTH OF HWY 29. |
| Jul 29, 9:11 PM CDT | HAIL 0.75 | Ashwaubenon, WI | AT NWS GREEN BAY OFFICE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 1.8 hours before the alert went out and 13 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2253 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 915 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 115 m²/s²
- 0-3 km storm-relative helicity
- 144 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 5.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KGRB 300147
SVRGRB
WIC009-087-300230-
/O.NEW.KGRB.SV.W.0094.080730T0147Z-080730T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
847 PM CDT TUE JUL 29 2008
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN BROWN COUNTY IN NORTHEAST WISCONSIN...
NORTHEASTERN OUTAGAMIE COUNTY IN NORTHEAST WISCONSIN...
* UNTIL 930 PM CDT
* AT 846 PM CDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL...AND DAMAGING
WINDS...ROUGHLY ALONG A LINE EXTENDING FROM PULASKI TO GREEN BAY TO
BLACK CREEK..AND MOVING EAST AT 21 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
GREEN BAY BY 910 PM...
LAT...LON 4467 8814 4464 8798 4459 8796 4458 8800
4455 8799 4455 8794 4462 8788 4460 8779
4445 8782 4437 8799 4453 8832
TIME...MOT...LOC 0147Z 287DEG 18KT 4459 8810 4454 8817
4451 8828
$$
RDM4 follow-up statements
000
WWUS53 KGRB 300159
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
859 PM CDT TUE JUL 29 2008
WIC009-087-300230-
/O.CON.KGRB.SV.W.0094.000000T0000Z-080730T0230Z/
BROWN-OUTAGAMIE-
859 PM CDT TUE JUL 29 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR NORTHEASTERN OUTAGAMIE AND CENTRAL BROWN COUNTIES...
AT 854 PM...DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL...AND DAMAGING WINDS...
ROUGHLY ALONG A LINE EXTENDING FROM GREEN BAY TO 11 MILES EAST OF
BLACK CREEK..AND MOVING EAST AT 21 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
GREEN BAY BY 910 PM...
ASHWAUBENON BY 915 PM...
DE PERE BY 920 PM...
NEW FRANKEN AND ALLOUEZ BY 925 PM...
HUMBOLDT...BELLEVUE AND CHAMPION BY 930 PM...
TORNADOES CAN DEVELOP QUICKLY WITH LITTLE OR NO WARNING. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 4453 8832 4458 8810 4463 8800 4459 8796
4458 8800 4455 8799 4455 8796 4455 8794
4462 8788 4460 8779 4445 8782 4437 8799
TIME...MOT...LOC 0159Z 287DEG 18KT 4457 8802 4451 8808
4449 8820
$$
RDM000
WWUS53 KGRB 300216
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
916 PM CDT TUE JUL 29 2008
WIC009-300230-
/O.CON.KGRB.SV.W.0094.000000T0000Z-080730T0230Z/
BROWN-
915 PM CDT TUE JUL 29 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR NORTHERN BROWN COUNTY...
AT 911 PM...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING HAIL UP TO 1 INCH IN DIAMETER...ROUGHLY OVER
GREEN BAY..AND MOVING EAST AT 21 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
DE PERE AND ASHWAUBENON BY 920 PM...
NEW FRANKEN AND ALLOUEZ BY 925 PM...
BELLEVUE...CHAMPION AND HUMBOLDT BY 930 PM...
TORNADOES CAN DEVELOP QUICKLY WITH LITTLE OR NO WARNING. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 4450 8820 4453 8806 4459 8798 4459 8796
4456 8800 4455 8794 4462 8788 4460 8779
4445 8782 4437 8799
TIME...MOT...LOC 0215Z 287DEG 18KT 4455 8791 4448 8796
4447 8809
$$
RDM000
WWUS53 KGRB 300223
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
923 PM CDT TUE JUL 29 2008
WIC009-300230-
/O.CON.KGRB.SV.W.0094.000000T0000Z-080730T0230Z/
BROWN-
922 PM CDT TUE JUL 29 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR CENTRAL BROWN COUNTY...
AT 920 PM...A LINE OF SEVERE THUNDERSTORMS WAS JUST EAST OF GREEN
BAY...AND WAS MOVING EAST AT 21 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
BELLEVUE BY 930 PM...
THREE QUARTER INCH HAIL WAS REPORTED AT THE NATIONAL WEATHER SERVICE
AT 912 PM.
LAT...LON 4450 8820 4453 8806 4459 8798 4459 8796
4456 8800 4455 8794 4462 8788 4460 8779
4445 8782 4437 8799
TIME...MOT...LOC 0222Z 287DEG 18KT 4453 8786 4447 8791
4445 8804
$$000
WWUS53 KGRB 300228
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
928 PM CDT TUE JUL 29 2008
WIC009-300239-
/O.EXP.KGRB.SV.W.0094.000000T0000Z-080730T0230Z/
BROWN-
929 PM CDT TUE JUL 29 2008
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL BROWN COUNTY WILL
EXPIRE AT 930 PM CDT...
THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED.
GUSTY WINDS...HEAVY RAIN AND SMALL HAIL ARE STILL POSSIBLE WITH
THESE THUNDERSTORMS.
LAT...LON 4450 8820 4453 8806 4459 8798 4459 8796
4456 8800 4455 8794 4462 8788 4460 8779
4445 8782 4437 8799
TIME...MOT...LOC 0229Z 287DEG 18KT 4451 8781 4445 8786
4443 8799
$$
RDMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 2:03 PM CDT, 6 hours 44 minutes earlier.
Area forecast discussion, Jul 29, 2:03 PM CDT, 6 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 203 PM CDT TUE JUL 29 2008 .SYNOPSIS...UPR RIDGE WHICH HAD BEEN ANCHORED OVER THE SWRN STATES WL BUILD NEWD INTO THE PLAINS THE NEXT SEVERAL DAYS. THIS WL LEAD TO RISING HEIGHTS ACRS THE FCST AREA...AND A STRENGTHENING OF THE WLY FLOW N OF THE RIDGE. SOME FLATTENING OF THE FLOW IS THEN LIKELY DURING THE LATTER PART OF THE FCST PERIOD. PATTERN WL BE TYPICAL OF MID-LATE SUMMER. EXPECT ABV NORMAL TEMPS... WITH SOME 90 DEG MAXES POSSIBLE. PCPN CHCS WL BE TIED TO THE MVMT OF CONVECTIVE SYSTEMS ARND THE PERIPHERY OF THE RIDGE. IT/S OBVIOUSLY IMPOSSIBLE TO PIN DOWN THE TRACK OF THOSE VERY FAR IN ADVANCE. BEST GUESS IS THAT AMNTS FOR THE NEXT WK WL END UP CLOSE TO NORMAL AT MOST LOCATIONS. && .SHORT TERM...TNGT/WED. MAIN CONCERN IS SVR RISK THE REST OF THIS AFTN AND EVENING. CONSIDERABLE CLOUDINESS HAS HELD BACK TEMPS...AND DESTABILIZATION TO SOME EXTENT. STG MOISTURE ADVECTION IN THE WAKE OF OLD FRONTAL BOUNDARY RETREATING NWD ACRS THE AREA HAS STILL ALLOWED AXIS OF MLCAPES OF 1.5-2K J/KG TO DEVELOP JUST W OF THE FCST AREA. THE INSTABILITY AXIS SHOULD SHIFT EWD DURING THE REST OF THE AFTN AND EVENING. GIVEN THE SHEAR...THAT SHOULD BE MORE THAN SUFFICIENT TO SUPPORT SOME SVR STORMS. WHAT MAY END UP BEING A LIMITING FACTOR IS THE GRADUAL SHIFT TO A MORE WLY WIND THAT IS OCCURRING TO THE WEST. THAT WL LIMIT LOW-LEVEL CONVERGENCE. WL MAKE ISSUANCE TIME DECISION ON WHETHER OR NOT TO HAVE EXPLICIT SVR IN THE ZONES/GRIDS. PCPN SHOULD BE PRETTY MUCH OVER ARND MIDNIGHT...SO KEPT 06Z-12Z PERIOD DRY. NOT MUCH IN THE WAY OF CLDS BEHIND THE FRONT...SO WAS VERY AGGRESSIVE IN CLEARING. COULD BE SOME FOG AS WINDS DECOUPLE AND SKIES CLR. WOULD BE MORE CONCERNED IF I WERE CONFIDENT WE WOULD GET WIDEPSREAD SIG RAINS THIS EVENING. LEFT OUT OF THE FCST FOR NOW. LOOKS LIKE A MOSTLY SUNNY AND VERY WARM DAY ON WED. DWPTS WL DROP OFF SOME...PROBABLY INTO THE UPR 50S OR LOWER 60S. STRONGLY PREFER WARMER MAV NUMBERS AS THE AREA ALWAYS WARMS WELL UNDER WLY FLOW. WOULD NOT BE SURPRISED TO SEE THE FIRST 90/S OF THE SEASON TOMORROW...BUT HELD MAX TEMPS JUST BLO THAT FOR NOW. DEEP MIXING INTO WNWLY 850 MB FLOW SHOULD KEEP LAKE BREEZE OFFSHORE...EXCEPT POSSIBLY OVER THE NRN TIP OF THE DOOR PENINSULA. .LONG TERM...THU THROUGH NEXT TUE... WEAK HIGH PRESSURE CENTERED OVER HUDSON BAY WILL NOSE INTO NORTHEAST WISCONSIN WED NIGHT AND SHIFT EAST ON THU. MODELS STILL DIFFER ON LOCATION AND TIMING OF RETURN FLOW AND SMALL PERTUBATIONS ALONG SFC BOUNDARY THAT SETTLES JUST SOUTH OF AREA EARLY IN PD. THIS BOUNDARY THEN HEADS BACK N FOR THE WEEKEND. FOR FRI INTO THE WEEKEND...29/12Z GFS MOS GUIDANCE CONTINUES TREND OF 90+ MAX TEMPS FOR PARTS OF FCST AREA. HAVE NUDGED UP TEMPERATURES A FEW DEGREES. WOULD BE FIRST 90 DEG TEMPS FOR SEVERAL LOCATIONS...UNLESS WE REACH 90 TOMORROW. CAVEAT IS WEAK BOUNDARY LURKING ACROSS THE AREA DURING PD...WITH THE POTENTIAL FOR CONVECTION THAT COULD KEEP TEMPS DOWN A FEW DEGREES FROM LATEST FCST. && .AVIATION...ADDED TEMPO GROUPS FOR TSRA TO ALL TAFS FOR THE AFTN/EVENING. RISK OF GETTING SOME TSRA IN THE FCST AREA IS FAIRLY HIGH...BUT COVERAGE COULD BE LIMITED SO THEY MAY NOT AFFECT THE TAF SITES. ALSO INCLUDED SOME MVFR FG FOR LATE TNGT. LOW VSBYS POSSIBLE...MAYBE AS LOW AS LIFR...IN ANY AREAS THAT GET SIG RAINFALL. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SKOWRONSKI/JKL
Hazardous weather outlook, Jul 29, 11:55 AM CDT, 8 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 1155 AM CDT TUE JUL 29 2008 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-301100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 1155 AM CDT TUE JUL 29 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS DURING THE AFTERNOON AND EVENING HOURS. THE PRIMARY RISK IS OF STRONG WINDS AND LARGE HAIL. HEAVY RAIN IS ALSO POSSIBLE. THE GREATEST RISK OVER NORTH- CENTRAL WISCONSIN WILL OCCUR BETWEEN 200 PM AND 600 PM. THE GREATEST RISK OVER CENTRAL THROUGH NORTHEAST WISCONSIN WILL OCCUR BETWEEN 400 PM AND 900 PM. OVER EAST-CENTRAL WISCONSIN...THE GREATEST RISK WILL OCCUR BETWEEN 500 PM AND 1000 PM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A COUPLE MORE ROUNDS OF THUNDERSTORMS ARE POSSIBLE LATE FRIDAY THROUGH THE UPCOMING WEEKEND. BE SURE TO MONITOR LATER FORECASTS WHICH WILL BE BETTER ABLE TO ESTIMATE THE SEVERE RISK THAT MAY BE POSED BY THESE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL PROBABLY BE NECESSARY THIS AFTERNOON AND THIS EVENING. LMZ521-522-541>543-301100- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 1155 AM CDT TUE JUL 29 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. STRONG GUSTY WINDS ARE LIKELY WITH THE STORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A COUPLE MORE ROUNDS OF THUNDERSTORMS ARE POSSIBLE FRIDAY THROUGH THE UPCOMING WEEKEND. BE SURE TO MONITOR LATER FORECASTS WHICH WILL BE BETTER ABLE TO ESTIMATE THE SEVERE RISK THAT MAY BE POSED BY THESE STORMS. JS
In the hours before
Special weather statement, Jul 29, 6:19 PM CDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 619 PM CDT TUE JUL 29 2008 WIZ005-010>013-018>021-030-031-035>037-073-074-300130- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA- SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...CRIVITZ 619 PM CDT TUE JUL 29 2008 ...SEVERE THUNDERSTORM WATCH 773 REMAINS IN EFFECT UNTIL 10 PM... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM FOR PORTIONS OF NORTH CENTRAL AND NORTHEAST WISCONSIN. SCATTERED THUNDERSTORMS WERE MOVING ALONG AND AHEAD OF THE COLD FRONT LATE THIS AFTERNOON. A FEW OF THESE STORMS DID PRODUCE LARGE HAIL OR DAMAGING WINDS. AT 6 PM...THE COLD FRONT EXTENDED FROM NORTHWEST VILAS COUNTY TO NEAR EAU CLAIRE TO ROCHESTER MINNESOTA. ONCE THE COLD FRONT PASSES ACROSS THE AREA...THE RISK OF SEVERE THUNDERSTORMS WILL END. ECKBERG
Special weather statement, Jul 29, 6:30 PM CDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 630 PM CDT TUE JUL 29 2008 WIZ035-300000- WOOD- 630 PM CDT TUE JUL 29 2008 ...STRONG THUNDERSTORM MOVING ACROSS WOOD COUNTY... AT 626 PM...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES NORTH OF PITTSVILLE...OR 19 MILES EAST OF NEILLSVILLE...MOVING SOUTHEAST AT 25 MPH. WINDS GREATER THAN 40 MPH...ARE POSSIBLE WITH THIS STORM. THE THUNDERSTORM WILL BE NEAR PITTSVILLE AROUND 650 PM. GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. SKOWRONSKI
Special weather statement, Jul 29, 6:56 PM CDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 656 PM CDT TUE JUL 29 2008 WIZ035-036-300030- PORTAGE-WOOD- 656 PM CDT TUE JUL 29 2008 ...STRONG THUNDERSTORMS HEADED TOWARDS PITTSVILLE... AT 651 PM...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTH OF WISCONSIN RAPIDS TO 7 MILES WEST OF PITTSVILLE...MOVING SOUTHEAST AT 15 MPH. FUNNEL CLOUDS HAVE BEEN SPOTTED WITH THESE STORMS. TORNADOES CAN OCCUR WITH LITTLE WARNING...SO TAKE COVER IMMEDIATELY IF YOU SEE A FUNNEL OR ROTATING CLOUDS. THE THUNDERSTORMS WILL BE NEAR... PITTSVILLE AROUND 705 PM... WISCONSIN RAPIDS AROUND 725 PM... 6 MILES NORTH OF BABCOCK AROUND 730 PM... SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM TUESDAY EVENING FOR NORTHEASTERN WISCONSIN. RDM
Special weather statement, Jul 29, 7:44 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 744 PM CDT TUE JUL 29 2008 WIZ073-074-300115- SOUTHERN MARINETTE COUNTY-SOUTHERN OCONTO COUNTY- 744 PM CDT TUE JUL 29 2008 ...STRONG THUNDERSTORMS IN SOUTHERN MARINETTE AND SOUTHEAST OCONTO COUNTIES.. AT 742 PM...DOPPLER RADAR INDICATED A STRONG THUNDERSTORMS NEAR OCONTO...OR 17 MILES SOUTHWEST OF MARINETTE...MOVING EAST AT 22 MPH. HAIL UP TO ONE HALF INCH IN DIAMETER...WINDS GREATER THAN 40 MPH...FREQUENT HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. LOCATIONS THAT MAY BE AFFECTED INCLUDE... OCONTO...PENSAUKEE...PESHTIGO...MARINETTE GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. SOME PONDING OF WATER IS LIKELY IN LOW-LYING AREAS. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. EB
Local storm report, Jul 29, 7:48 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
748 PM CDT TUE JUL 29 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0649 PM TORNADO 6 N PITTSVILLE 44.54N 90.13W
07/29/2008 WOOD WI LAW ENFORCEMENT
BRIEF TORNADO SEEN BY LAW ENFORCEMENT AND SPOTTER. LEAVES
WERE TORN OFF TOP OF TREES.
&&Local storm report, Jul 29, 8:17 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GREEN BAY WI
817 PM CDT TUE JUL 29 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0417 PM TSTM WND DMG 2 NNW ENTERPRISE 45.53N 89.26W
07/29/2008 ONEIDA WI LAW ENFORCEMENT
SEVERAL TREES DOWN.
0427 PM TORNADO 5 NNW BROKAW 45.10N 89.69W
07/29/2008 MARATHON WI LAW ENFORCEMENT
BRIEF TOUCHDOWN. NO DAMAGE REPORTED.
0441 PM TORNADO 5 NNE BROKAW 45.10N 89.61W
07/29/2008 MARATHON WI PUBLIC
ANOTHER TOUCHDOWN. REPORTED BY PUBLIC.
0444 PM HAIL MARSHFIELD 44.66N 90.16W
07/29/2008 E0.88 INCH WOOD WI LAW ENFORCEMENT
0445 PM HAIL MARSHFIELD 44.66N 90.16W
07/29/2008 M1.00 INCH WOOD WI TRAINED SPOTTER
0501 PM FUNNEL CLOUD 1 SE MERRILL 45.17N 89.67W
07/29/2008 LINCOLN WI AMATEUR RADIO
0504 PM TSTM WND GST CRANDON 45.56N 88.90W
07/29/2008 E60.00 MPH FOREST WI TRAINED SPOTTER
ALSO PEA HAIL AND TORRENTIAL RAIN.
0528 PM HAIL WABENO 45.43N 88.66W
07/29/2008 E0.75 INCH FOREST WI TRAINED SPOTTER
0534 PM HAIL WABENO 45.43N 88.66W
07/29/2008 M1.00 INCH FOREST WI TRAINED SPOTTER
0542 PM TORNADO WABENO 45.43N 88.66W
07/29/2008 FOREST WI PUBLIC
POSSIBLE TOUCHDOWN.
0542 PM HAIL WABENO 45.43N 88.66W
07/29/2008 M1.50 INCH FOREST WI PUBLIC
0649 PM TORNADO 6 N PITTSVILLE 44.54N 90.13W
07/29/2008 WOOD WI LAW ENFORCEMENT
BRIEF TORNADO SEEN BY LAW ENFORCEMENT AND SPOTTER. LEAVES
WERE TORN OFF TOP OF TREES.
&&The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 7:25 PM CDT | Special Marine Warning | GRB | 2 hr | |
| Jul 29, 7:51 PM CDT | Severe Thunderstorm Warning | GRB | Door | 39 min |
| Jul 29, 8:55 PM CDT | Special Marine Warning | GRB | 21 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.